# SDR 2005UALA00999

- Difficulty date: September 18, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,559 hours, 27,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT OF SEAT ROW 12 ARE INOP.  REPLACED BATTERY PACK
